# SDR CA000320012

- Difficulty date: March 10, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Cessna 337C
- Aircraft time: 2,823 hours
- Engine: Cont IO360C
- Propeller: Mcauly D2AF34C59
- System (JASC): 8540 · Reciprocating Engine Rear Section
- Part: Coupling
- Part number: 632050
- Condition: Disintegrated
- Location: Eng Access Case
- Component: Reciprocating En, Cont, IO360C
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING SCHEDULED MAINTENANCE, METAL CONTAMINATION WAS FOUND IN THE OIL FILTER.  FURTHER INVESTIGATION REVEALED PARTS OF THE ALTERNATOR DRIVE BUSHINGS IN THE OIL SUMP AND THE ALTERNATOR DRIVE COUPLING AND GEAR DESTROYED. THE ENGINE WAS REMOVED AND SENT FOR REPAIR.
